Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

On the convergence of product formulas for the evaluation of certain two-dimensional Cauchy principal value integrals


Author: Giuseppe Mastroianni
Journal: Math. Comp. 52 (1989), 95-101
MSC: Primary 65D32; Secondary 41A55
MathSciNet review: 971404
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The convergence of product rules of interpolatory type for the numerical evaluation of certain two-dimensional Cauchy principal value integrals is proved. Some estimates of the remainder are established for several classes of functions. Earlier results are generalized and improved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D32, 41A55

Retrieve articles in all journals with MSC: 65D32, 41A55


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1989-0971404-7
PII: S 0025-5718(1989)0971404-7
Article copyright: © Copyright 1989 American Mathematical Society